# SDR USAAD98219

- Difficulty date: December 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47050
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ALB
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE FIRST CLASS SECTION FLOOR EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE FIRST CLASS FLOOR EMERGENCY LIGHT BATTERY.  (M)
